Nonsteroidal anti-inflammatory drug associated colopathy

SJB J.B. Van Weyenberg, N. K. de Boer

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

The potential harmful effect of nonsteroidal anti-inflammatory drugs (NSAIDs) on the stomach and duodenum is well known. NSAID-related damage to the colon is less frequently observed, but could result in inflammation, ulcers, and stricture formation. With the increasing use of NSAIDs, recognition of this phenomenon is important, because it can be confused with inflammatory bowel disease. This article is part of an expert video encyclopedia.

Original languageEnglish
Pages (from-to)386-387
Number of pages2
JournalVideo Journal and Encyclopedia of GI Endoscopy
Volume1
Issue number2
DOIs
Publication statusPublished - 1 Oct 2013

Keywords

  • Colitis
  • Colonoscopy
  • Colopathy
  • Nonsteroidal anti-inflammatory drugs
  • Standard endoscopy
  • Video

Cite this